# SDR AWXA200200702

- Difficulty date: August 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 40,411 hours, 18,560 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0242A28A0
- Condition: Inoperative
- Location: Zone 120
- Part time: 0 hours, 0 cycles
- Stage of operation: TX
- Nature of condition: S, O
- Precautionary procedure: D

## Discrepancy

PHX - EEL - FLT 0056 - ON TAXI OUT THE FLIGHT ATTENDANT REPORTED THE OVERHEAD WING AND DOOR EMERGENCY EXIT LIGHTS WERE NOT ILLUMINATED, AIRCRAFT RETURNED TO GATE. MAINTENANCE TROUBLESHOT AND REPLACED POWER SUPPLY CONTROL RELAY (8WL), OPERATIONAL CHECK OF OVERHEAD WING AND DOOR EMERGENCY EXIT LIGHTS WAS GOOD.
